# SDR QXEA200301297

- Difficulty date: October 17, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 4,804 hours, 3,816 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CHIMNEY AT FORWARD BAGGAGE DOOR ENTRANCE AREA IS DAMAGED.  REMOVED AND REPLACED CHIMNEY.
